Zyrtec is made to be taken once a day so yeah 4 seems a little high especially on 10mgs. You might want to call the pharmacy or the doc to be sure the pharmacy didn't make a mistake.http://www.zyrtec.com/?pg=dosageguidelines
Flonase - normally that high of dosage is used for about
2 weeks until it builds up in your body. Once it has accumlated in your body a lowered dose can be used. The dose that you are for this sounds about
right though. Just be careful around sick people. Corticosteroids can lower your immune system slightly especially if used long term and it can increase your risk of getting sick easier. Also be sure to wash your hands a lot while taking this to help prevent the spread of germs. Plus too, steroids if taken long term can lower bone density. But at your age, I wouldn't worry too much about
that. Taking a multivitamin should help against any complications.
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
Posted 9/10/2007 7:47 AM (GMT -7)
Hello Qelery and welcome to hw! I agree with Sherry, Call the Pharmacy ask them if it is correct and safe to take that much. Good luck to you....
Currently it is Tuesday, December 18, 2018 2:39 PM (GMT -7)
There are a total of 3,028,316 posts in 331,175 threads.View Active Topics